Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Decompositions and reflexivity in Banach spaces

Author: B. L. Sanders
Journal: Proc. Amer. Math. Soc. 16 (1965), 204-208
MSC: Primary 46.10
MathSciNet review: 0172092
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Leon Alaoglu, Weak topologies of normed linear spaces, Ann. of Math. (2) 41 (1940), 252–267. MR 0001455
  • [2] Mahlon M. Day, Normed linear spaces, Ergebnisse der Mathematik und ihrer Grenzgebiete. Neue Folge. Heft 21. Reihe: Reelle Funktionen, Springer-Verlag, Berlin-Göttingen-Heidelberg, 1958. MR 0094675
  • [3] W. F. Eberlein, Weak compactness in Banach spaces. I, Proc. Nat. Acad. Sci. U. S. A. 33 (1947), 51–53. MR 0021239
  • [4] M. K. Fage, Idempotent operators and their rectification, Doklady Akad. Nauk SSSR (N.S.) 73 (1950), 895–897 (Russian). MR 0036933
  • [5] M. K. Fage, The rectification of bases in Hilbert space, Doklady Akad. Nauk SSSR (N.S.) 74 (1950), 1053–1056 (Russian). MR 0049486
  • [6] M. M. Grinblyum, On the representation of a space of type 𝐵 in the form of a direct sum of subspaces, Doklady Akad. Nauk SSSR (N.S.) 70 (1950), 749–752 (Russian). MR 0033977
  • [7] Robert C. James, Bases and reflexivity of Banach spaces, Ann. of Math. (2) 52 (1950), 518–527. MR 0039915
  • [8] C. W. McArthur, Infinite direct sums in metric linear spaces, Unpublished.
  • [9] W. H. Ruckle, Schauder decompositions and bases, Dissertation, Florida State University, Tallahassee, Fla., 1963.
  • [10] B. L. Sanders, On the existence of (Schauder) decompositions in Banach spaces, Unpublished.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46.10

Retrieve articles in all journals with MSC: 46.10

Additional Information

Article copyright: © Copyright 1965 American Mathematical Society